{$L_k$}-biharmonic hypersurfaces in space forms with three distinct principal curvatures
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1221-1244
https://doi.org/10.4134/CKMS.c200056
Published online August 5, 2020
Printed October 31, 2020
Mehran Aminian
Vali-e-Asr University of Rafsanjan
Abstract : In this paper we consider $ L_k $-conjecture introduced in \cite{AminianKashani, AminKashani} for hypersurface $ M^n $ in space form $ R^{n+1}(c) $ with three principal curvatures. When $ c=0, -1 $, we show that every $ L_1 $-biharmonic hypersurface with three principal curvatures and $ H_1 $ is constant, has $ H_2=0 $ and at least one of the multiplicities of principal curvatures is one, where $ H_1 $ and $ H_2 $ are first and second mean curvature of $ M $ and we show that there is not $ L_2 $-biharmonic hypersurface with three disjoint principal curvatures and, $ H_1 $ and $ H_2 $ is constant. For $ c=1 $, by considering having three principal curvatures, we classify $L_1$-biharmonic hypersurfaces with multiplicities greater than one, $ H_1 $ is constant and $ H_2=0 $, proper $L_1$-biharmonic hypersurfaces which $ H_1 $ is constant, and $ L_2 $-biharmonic hypersurfaces which $ H_1 $ and $ H_2 $ is constant.
Keywords : $L_k $ operator, biharmonic hypersurfaces, $ L_k $-conjecture
MSC numbers : Primary 53C40, 53C42
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd